Carleman formulas with a holomorphic kernel and with integration over boundary sets of maximal dimension
Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1095-1098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_6_a0,
author = {L. A. Aizenberg},
title = {Carleman formulas with a holomorphic kernel and with integration over boundary sets of maximal dimension},
journal = {Doklady Akademii Nauk},
pages = {1095--1098},
year = {1992},
volume = {325},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a0/}
}
TY - JOUR AU - L. A. Aizenberg TI - Carleman formulas with a holomorphic kernel and with integration over boundary sets of maximal dimension JO - Doklady Akademii Nauk PY - 1992 SP - 1095 EP - 1098 VL - 325 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a0/ LA - ru ID - DAN_1992_325_6_a0 ER -
L. A. Aizenberg. Carleman formulas with a holomorphic kernel and with integration over boundary sets of maximal dimension. Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1095-1098. http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a0/